# SDR ASAA2023082246583

- Difficulty date: August 22, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112320200
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FR69 TO FR70 AT STR23 SHEAR WEB THAT ATTACHES TO SHEAR PLATE HAS MULTIPLE AREAS OF CORROSION ON BOTTOM SIDE GROUNDED - YES. NO LIMITS FOUND FOR SHEAR WEB FOUND. LOCATED, DRILLED AND DEBURRED WEB P/N D5347112320200  P.O.907924.4. IAW A320SRM 51-44-11. REMOVED AND REPLACED SHEAR WEB IAW A320 SRM 51-42-11 AND AIRBUS DWG# D53470100.
